# SDR HEER20150419009

- Difficulty date: April 19, 2015
- Submitted: April 19, 2015
- Operation: General aviation
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 8,425 hours
- Engine: Allsn 250C47B
- Engine time: 2,125 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140063
- Condition: Spalled
- Part time: 140 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-9-15 FOR CHIP LIGHT ON LOWER CHIP PLUG.  EXCESSIVE AMOUNT OF METAL FLAKES.  CAUSE FOUND TO BE GEARBOX PTO BALL BEARING.  TURBINE NR 5 BEARING REMOVED FOR POSSIBLE SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW NR 5 BEARING.
